# SDR F3LA2018081600388

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 31,218 hours, 12,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, HAD A ODOR IN THE CABIN.  NR 1 PACK 1 WASS SUSPECTED.  FOLLOWED QRH AND VOL. II PROCEDURES. ODOR IN AFT GALLEY MOSTLY DESCRIBED AS A ROTTEN EGG AND ACETONE TYPE ODOR.  THE ODOR LEANS TO THE NR  2 ENGINE AND NR 2 PACK.  NR  2 ENGINE BORESCOPED.  PERFORMED TSM 71-00-00-810-802-A THRU STEP (4) NO OIL WETTING PRESENT.  NR 1 AND  2 PACKS RAN WITH BOTH ENGINES AND APU, NO ODOR OR DEFECTS NOTED IAW AMM 21-58-00-710-002 A.
